# SDR ASAA2013012493753

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,398 hours, 5,819 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Part number: 38880585
- Part serial: 096971100226
- Condition: Failed
- Location: Apu
- Part time: 3,314 hours, 6,454 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  NO FLAME SHUTDOWN FAULT CODE 49-41011.  REPLACED APU IGNITION UNIT REF AMM 49-41-31.  REPLACED APU IGNITER PLUG REF AMM 49-41-51.  REPLACED APU IGNITER PLUG LEAD REF AMM 49-41-52.  PERFORMED APU IGNITION UNIT, IGNITER PLUG AND IGNITER PLUG LEAD INSTALLATION TEST REF AMM 49-11-00-860-801. TEST PASSED.  APU OK FOR SERVICE.
